I know there is probably an answer to this somewhere, but I don't know exactly where to look, so either please answer or direct me to where I can get the answer. I took my last dose of methadone on Saturday 7/14 at the detox I was in at the hospital. My insurance wouldn't cover more than 3 days in the rehab (and my counselor got me extended another 3 days), and I had to come home for a little while before I can get everything in line to go to a TC my parents want me to go to (setting up Temp. Assistance, etc.). I came home on Thursday 7/19. My cravings were still really strong and I hadn't wanted to come home. I remembered I was prescribed Naltrexone and figured it had been 10 days since I did heroin and completely forgot about the fact that the methadone was most likely still in my system 6 days later, so on Saturday I took one in the morning and being I still had methadone in my system I went into instant withdrawals, but not like suboxone where it's really bad for a couple of hours and then you feel fine, I was still having withdrawal symptoms into this morning, at least 24 hours. I had a friend drop a bag off to me last night before I went to bed in case I still felt like shit in the morning. I saved some of my own pee before I did my one bag because my parents have been drug testing me. I have enough for probably at least 2-3 days (I froze some of it). However there was no opiate build up in my system, and I only did one bag to feel make myself feel better because the withdrawal symptoms weren't going away. I don't want to have to find other ways to get around the drug test, and I feel horrible about it this time because I really want to stop and my dad said that if I come up dirty this time I'm out of the house, so I would like to actually be able to give my parents real clean piss asap. So I just don't know how much water I should drink to get the tiny bit of opiates that are in my system, out the quickest and if there is anything else I can do naturally so I don't have to try to come up with false negatives.